# SDR SWAA2021101115447

- Difficulty date: September 8, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 73,521 hours, 43,731 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 661BB
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ACCESS PANEL 661BB  RT WING.  FOUND WITHIN LIMITS IAW SRM 57-41-01-2R-1, REPAIR 1, PARA 2.B ITEM 2 AND SRM 51-70-04-2R-9 REPAIR 9.  REMOVED DAMAGE AND PREPARED IAW SRM 51-70-04-2R-9, REPAIR 9, PARA 4.A - C AND SRM 51-70-04-2R-9 REPAIR 9.
